# SDR IPXA2015072191372

- Difficulty date: July 6, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113N11843
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF LT OTBD WING, UPPER T/E PANEL OTBD.  THE SUPPORTING STIFFENER ASSY, PN:113N1184-1,  FOUND EXFOLIATED BETWEEN WS 735.23-775.45.  FABRICATED NEW STIFFENER, PN:113N1184-3 ON VT MAE TRAV  T15/1149433 IAW DWG 113N1640.
